MY NUTS HURT !!
- 08-29-2011, 05:58 PM
- 08-29-2011, 06:11 PM
- 08-29-2011, 06:18 PM
mine only ache when i have used Dbol a long time ago
08-29-2011, 07:23 PM
has happened to me a while back but I forgot what I was taking, coulda been anything!
08-29-2011, 07:25 PM
08-29-2011, 07:36 PM
06-05-2013, 05:15 AM
Big strong two year bump, but i have had some similar problems, currently on the 8 week Activate Extreme and Triazole stack, nearly two weeks in on the Activate and nearly ready to bring the triazole in soon, i have had some big ball ache from the AX, but not to the point where i cannot stand up and sit down, a little strange but isn't anything major, is irritating though..
Also noticed a slight decrease in libido..
06-05-2013, 06:01 AM
06-05-2013, 06:30 AM
06-05-2013, 11:15 AM
If you have pain in your nuts at other times as well, I'd go see a doctor to be sure its nothing bad.
06-05-2013, 11:18 AM
Sometimes I get lil aches when on a good test booster. To me it seemed like a sign that the testes were spewing out more and hence they got larger and firmer. It's only worked on test boosters that I've gotten results from too.
06-06-2013, 01:37 AM
06-06-2013, 01:00 PM
its called testicular atprohy- this is quite normal when using syntethic hormones, the body starts to shut down its own processes such as the HTPA - LH - FLSH cant remember what the ball sack makes. The body reconizes to much testosteron and therefor begins lowering its own processes "the acke" hence they are getting smaller
Now, for those using a testosteron booster this could be due to the body actually starting to produce more it self, not a synthetic increase but actually the glands secrating more hormones out. "the acke" could therefore be an indicator of growth of the ball "saggyness" :P
its a good thing, if u just started using a testosteron booster.
06-06-2013, 02:30 PM
Thanks for the info,
I'm 170 and aged 21 with diagnosed low testosterone at 224 ng/dl (yeah i know, was feeling horrible in the gym everyday, reason i went to the doctors and wasn't gaining much muscle at all) told me to have it re-checked, few weeks later from the first check and it was 350ng/dl, but still feeling ****ty and doctor didn't want to help and said its normal for my age and refused to help. Decided to check this stack out as i have heard good things from quite a few people who have used these two products before.
The last two weeks has been much better in the gym and these two products have really benefited me. I was only taking 3 AX caps/day: 2 AM/1 PM, for these first two weeks, i have put the Triazole in the stack which i have started it today, not sure if the ball pain will soon go, now currently taking 3 AX + 2 Triazole in the AM, then 1 AX + 1 Triazole in the PM. All on empty stomach.
So far its been great, just this ball ache is a little uncomfortable. I don't think i am the only one with the issues here while on this product, because i did some research and not only found this thread, i found another too, but not only that, i emailed DS reps and they said its been reported a few times, but is perfectly normal and will go in a few days.
Is testicular atprohy something to be worried about, will it go back to normal when stopping this stack? Is there any need for PCT while running this stack after the 8 weeks? Question is, Should i discontinue if it gets worse?
thread: forum.bodybuilding.com/showthread.php?t=133684341&pag e=1
06-06-2013, 02:49 PM
I have privously ran Activate Xtreme and now remembering that i had the ball acke too! that time i actually tought that i was because i had the laptop on my "lap" wich in generell isent good for your semen quality! but now i see, it might have been the activate xtreme!
As for triazole ive had some drying out and also mood changes in the positive direction! As for 3days i got a package incomming of:
Craze furious melons
+ White flood
Jesus i cant wait to finaly hit all of their products at once! and while cutting, this is going to be more then epic
06-06-2013, 02:54 PM
Well if u aint experienceing some form of testicular atprohy it would almost mean that a product does not work, because the atprohy is an indicator of more hormonal release.
people get balls the size of nails when running roids, after they stop they jump on medicine that works as "triazole/activate xtreme" the boost testosteron and surpress estrogene... Though these are drugs that normaly are used for medical conditions, their balls grow back to normal within months. 1-3
06-06-2013, 09:14 PM
Lol i wouldn't freak it was for 10 seconds one time.
iForce Nutrition Representative
iTrain. iCompete. iDominate…iForce!
Similar Forum Threads
- By SilverRock in forum AnabolicsReplies: 5Last Post: 04-21-2009, 02:35 PM
- By ThisGuy02 in forum AnabolicsReplies: 57Last Post: 06-14-2008, 10:29 PM
- By amicold in forum SupplementsReplies: 31Last Post: 09-13-2007, 05:39 PM
- By raytrade in forum AnabolicsReplies: 20Last Post: 02-29-2004, 10:28 AM